教师库
    当前位置: 网站首页 >> 正文
    张俊强


    姓名:张俊强

    民族:汉族

    性别:男

    出生日期:19882

    Email: jqzhang@cumtb.edu.cn

    个人履历:

    1. 20177~,中国矿业大学(北京)理学院,教师;

    2. 20149~ 20177月,北京师范大学数学科学学院,博士,专业方向:基础数学,调和分析;

    3. 20119~20147月,北京师范大学数学科学学院,硕士,专业方向:基础数学,调和分析;

    4. 20079~20117月,兰州大学数学与统计学院,学士,专业:数学与应用数学

    教学课程:高等数学

    学术研究:

    研究方向:调和分析

    发表论文:

    1. Yiyu Liang, Eiichi Nakai, Dachun Yang and Junqiang Zhang, Boundedness of intrinsic Littlewood-Paley functions on Musielak-Orlicz Morrey and Campanato spaces, Banach Journal of Mathematical Analysis 8 (2014), no.1, 221-268.

    2. Junqiang Zhang, Jun Cao, Renjin Jiang and Dachun Yang, Non-tangential maximal function characterizations of Hardy spaces associated with degenerate elliptic operators, Canadian Journal of Mathematics 67 (2015), no. 5, 1161-1200.

    3. Dachun Yang and Junqiang Zhang, Riesz transform characterizations of Hardy spaces associated to degenerate elliptic operators, Integral Equations Operator Theory 84 (2016), no. 2, 183-216.

    4. Dachun Yang and Junqiang Zhang, Weighted $L^p$ estimates of Kato square roots associated to degenerate elliptic operators, Publicacions Matemàtiques 61(2017), no.2, 395-444.

    5. Junqiang Zhang, Der-Chen Chang and Dachun Yang, Characterizations of Sobolev spaces associated to operators satisfying off-diagonal estimates on balls, Mathematical Methods in the Applied Sciences 40(2017), no. 8, 2907-2929.